# SDR 05FDEA00737

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS PANEL NR 423EL HAS MODERATE CORROSION AROUND INTERIOR  SIDE OF ALL FASTENER HOLES.  REMOVED CORROSION IAW A310-200 SRM 51-74-10, VERIFIED THREE AREAS OUT OF LIMITS.  VERIFIED REPAIR MATERIAL, FABBED THREE EA.  REPAIR DOUBLERS AND FILLERS IAW A310-200 SRM 54- 52-51.  CUT OUT DAMAGED AREAS IAW A310-200 SRM 54-52-51.  APPLIED PROTECTIVE TREATMENT TO FABBED PARTS AND ACCESS PANEL IAW A310-200 SRM 51-21-10.  INSTALLED THREE EACH REPAIR DOUBLER AND FILLERS IAW A310-200 SRM 54-52-51.
